Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Ergodic decompositions induced by certain Markov operators


Author: Benton Jamison
Journal: Trans. Amer. Math. Soc. 117 (1965), 451-468
MSC: Primary 60.60
DOI: https://doi.org/10.1090/S0002-9947-1965-0207041-1
MathSciNet review: 0207041
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.60

Retrieve articles in all journals with MSC: 60.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0207041-1
Article copyright: © Copyright 1965 American Mathematical Society